ABCbodybuilding - View Single Post - Certain supplements concern, by a diabetic.
View Single Post
  #2  
Old 09-27-2013, 05:40 AM
jasonorland's Avatar
jasonorland jasonorland is offline
jasonorland should change his/her status!
Stranger
 
Join Date: Sep 2013
Posts: 10
Default

I read this case report from Tehran describes a 42-year-old body builder who developed anion-gap metabolic acidosis (pH 7.25, anion gap 22 mEq/L) after taking a combination of metformin and creatine for 3 weeks. He presented with anuria (creatinine 3.5 mg/dL) and respiratory distress due to pulmonary edema. The authors conclude that “creatine use was the only predisposing factor for the development of acute renal failure ” in this patient, and imply that this caused metformin-induced lactic acidosis (MALA), which contributed to the unfortunate outcome in this case.
__________________
backlinksvault
Reply With Quote